"...peripheral arterial disease,then i ...appearing.when i was on ramipril i had insomnia,palpitations,muscle spasms (shoulder,chest,back)tingling in my legs.so my advice is not to start on ramipril... "
"On BP medicines felodopine, ramipril, reduced dosage caused rapid heart beat, palpitations. Reaction to dosage ? ...be caused by my sudden reduction in medication ( the ramipril in particular) and... "
had a cough (like I did with Ramipril)and headaches....
"...Diovan was immediately effective in lowering my BP but I experienced a fast pulse and heart palpitations daily even being sedentary. I also felt sluggish, had a cough (like I did with Ramipril)and... "
about 35 lbs. has come off ramipril , after taking about...
"...has come off ramipril , after taking about 3 1/2 wks. previous on metformin, for about a years . he is 59 yrs . He has had many of the side effects , but the anxious, nervousness and racing heart... "
the left ribcage, a very slow heart beat and constipation...
"...palpitation again after being negligable for so many years. I was then given bisiprolol F/C 2.5mg to stabilise the heart . Now i have stomache problems, and pains under the left ribcage, a very... "
Ramipril and Palpitations
- did you have this too?
Are you (or someone you care for) currently taking this drug?
The side effects featured here are based on those most frequently appearing in user posts on the Internet. The manufacturer's product labeling should always consulted for a list of side effects most frequently appearing in patients during clinical studies. Talk to your doctor about which medications may be most appropriate for you.